# SDR UPS04543126

- Difficulty date: September 14, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD HINGE FWD AND AFT WORN FIFTH FROM FWD HINGE HAS THREE BROKEN HINGES.  ACCOMPLISHED EO B757-5230-17511-B, APPENDIX A, REQUIRES DEFERRAL D287700 WAITING FOR NRC  431008.   VISUALLY CHECKED ALL MCD PIANO HINGES ALL OTHER PIANO HINGES ARE IN SERVICEABLE CONDITION. REMOVED #5 MCD HINGE ASSY INSTALLED #5 PIAN O HINGE IAW SRM 51-40-2.
